# SDR 96ZZZX606

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N440DS
- Make and model: Beech 400BEECH
- Aircraft serial: RK8
- System (JASC): 3160 · Central Display
- Part: Mfd
- Part number: EFD871
- Condition: Failed
- Location: Cockpit
- Part time: 1,152 hours
- Component: Collins
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTI-FUNCTION DISPLAY (MFD) FOR A 3-TUBE COLLINS SYSTEM, ON THE LEFT SIDE OF THE MFD, THE AIR INLET FOR COOLING IS 75 PERCENT OR MORE COVERED WITH LINT, DIRT, AND CARPET FIBERS.  THE COOLING FANS OR EACH CRT IN THE COCKPIT DO NOT HAVE ANY KIND OF FILTER TO PREVENT THIS PROBLEM BEFORE REACHING THE UNITS.  SUBMITTER STATED OPERATORS SHOULD CHECK THIS TO PREVENT OVERHEAT FAILURES.
